Registros
documentos

 

Materias (2218,75):

sqlexec


criterio: (id='2120758')


gis.where: content. gis.searchtype: instr. gis.page: 1. gis.count: 1

ejecutor: d

gis.verb: GetRecord / content

*******************************************************

sss: SELECT id AS RegistroID, reemplazos AS MReemplazos, categ as VALERIO, marc AS Content, iduri AS uri, resumen AS rtags, sortby AS ordenado FROM negun WHERE ((id='2120758')) LIMIT 0,1;

estante.sql: select * from dddddddddddddddd where simple in ('princeton university mathematics department');
estante.a110: Princeton University Mathematics Department
estante.sqlx: 'princeton university mathematics department'
estantea.1: princeton university mathematics department
Entidad:
ENTIDAD (Princeton University: Mathematics Department): Princeton University: Mathematics Department
IPHS (2781,25): oai:dialnet.unirioja.es:ART0000118909

Projective varieties invariant by one-dimensional foliations

Publicidad

Vínculo

(Revista) ISSN 0003-486X

projective varieties invariant by one-dimensional foliations (Responsables)

Soares, Marcio G.

projective varieties invariant by one-dimensional foliations (documentos)

Annals of mathematics, ISSN 0003-486X, Vol. 152, Nº 2, 2000, pags. 369-382

Keywords (901a / 2796,875)

Vincular (851 / 2796,875)

Publicidad

AAAAAAAAAAAA
tabla AAAAAAAAAAAA AAAAAAAAAAAA
    54.205.188.59  2812,5